# SDR RAIA201701120001

- Difficulty date: January 12, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 36,011 hours, 21,323 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Intermittent
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL PRESSURE RAPIDLY FLUCTUATED TO ABOUT 163 PSI ABOVE 27000.  PRESSURE BECAME NORMAL AGAIN BELOW 27000. R & R THE NR 1 PRESSURE TRANSDUCER, OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
